RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 183–184 (Mi umn630)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Certain commutative subalgebras of a quantum polynomial algebra are finitely generated

S. A. Zelenova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm630

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 622–623

Bibliographic databases:

MSC: Primary 16W35; Secondary 81R50
Accepted: 24.03.2003

Citation: S. A. Zelenova, “Certain commutative subalgebras of a quantum polynomial algebra are finitely generated”, Uspekhi Mat. Nauk, 58:3(351) (2003), 183–184; Russian Math. Surveys, 58:3 (2003), 622–623

Citation in format AMSBIB
\Bibitem{Zel03}
\by S.~A.~Zelenova
\paper Certain commutative subalgebras of a~quantum polynomial algebra are finitely generated
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn630}
\crossref{https://doi.org/10.4213/rm630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998778}
\zmath{https://zbmath.org/?q=an:1064.16044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..622Z}
\elib{http://elibrary.ru/item.asp?id=13427570}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 622--623
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242330212}


Linking options:
  • http://mi.mathnet.ru/eng/umn630
  • https://doi.org/10.4213/rm630
  • http://mi.mathnet.ru/eng/umn/v58/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zelenova S.A., “Large Commutative Subalgebras of Quantum Algebras”, J. Math. Sci. (N. Y.), 134:1 (2006), 1879–1909  crossref  mathscinet  zmath  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:71
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019